# SDR DHL9770254D

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Wall
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NLG WHEEL WELL, LEFT SIDE WALL DENTED FS 290 JUST BELOW FWD DOOR ACTUATING BELL CRANK MOUNT BRACKET.  CUT OUT DAMAGED AREA, 2.5 X 3 PER SRM 51-40-2, NDT AREA, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 14 X 7.25 AND STRAP 11.5 X 1.25.
